MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER UNICOMPARTMENTAL KNEE ARTICULAR SURFACE SIZE 2 8MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ZIMMER UNICOMPARTMENTAL KNEE ARTICULAR SURFACE SIZE 2 8MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - zimmer unicompartmental high flex precoat cemented femoral component catalog #: 00584201301 lot #: 63574214, zimmer unicompartmental precoat tibial component size 2 catalog #: 00584200201 lot #: 63270273 g2 - report source - foreign: event occurred in australia.Visual examination of pictures provided identified excessive wear on the articular surface.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision with medial cruciate ligament release to address pain approximately six (6) years post-operatively.A thicker articular surface was used to complete the procedure.Revision operative notes noted polyethylene wear with notch impingement.No intraoperative complications were noted.

Brand Name
ZIMMER UNICOMPARTMENTAL KNEE ARTICULAR SURFACE SIZE 2 8MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18937487
Report Number0001822565-2024-00899
Device Sequence Number20575719
Product Code HSX
UDI-Device Identifier00889024633582
UDI-Public(01)00889024633582(17)240531(10)63355038
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberN/A
Device Catalogue Number00584202208
Device Lot Number63355038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale